RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 1, страницы 78–108 (Mi rcd244)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Arnold Diffusion for a Complete Family of Perturbations

Amadeu Delshams, Rodrigo G. Schaefer

Department de Matemàtiques, Universitat Politècnica de Catalunya, Av. Diagonal 647, 08028 Barcelona

Аннотация: In this work we illustrate the Arnold diffusion in a concrete example — the a priori unstable Hamiltonian system of $2+1/2$ degrees of freedom $H(p,q,I,\varphi,s) = p^{2}/2+\cos q -1 +I^{2}/2 + h(q,\varphi,s;\varepsilon)$ — proving that for any small periodic perturbation of the form $h(q,\varphi,s;\varepsilon) = \varepsilon\cos q( a_{00} + a_{10}\cos\varphi + a_{01}\cos s )$ ($a_{10}a_{01} \neq 0$) there is global instability for the action. For the proof we apply a geometrical mechanism based on the so-called scattering map. This work has the following structure: In the first stage, for a more restricted case ($I^*\thicksim\pi/2\mu$, $\mu = a_{10}/a_{01}$), we use only one scattering map, with a special property: the existence of simple paths of diffusion called highways. Later, in the general case we combine a scattering map with the inner map (inner dynamics) to prove the more general result (the existence of instability for any $\mu$). The bifurcations of the scattering map are also studied as a function of $\mu$. Finally, we give an estimate for the time of diffusion, and we show that this time is primarily the time spent under the scattering map.

Ключевые слова: Arnold diffusion, normally hyperbolic invariant manifolds, scattering maps

Финансовая поддержка Номер гранта
Ministerio de Economía y Competitividad de España MTM2015-65715
Российский научный фонд 14-41-00044
Catalan grant 2014SGR504
This work has been partially supported by the Spanish MINECO-FEDER grant MTM2015-65715 and the Catalan grant 2014SGR504. AD has been also partially supported by the Russian Scientific Foundation grant 14-41-00044 at the Lobachevsky University of Nizhny Novgorod. RS has been also partially supported by CNPq, Conselho Nacional de Desenvolvimento Científico e Tecnológico - Brasil.


DOI: https://doi.org/10.1134/S1560354717010051

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J40
Поступила в редакцию: 17.09.2015
Принята в печать:20.12.2015
Язык публикации: английский

Образец цитирования: Amadeu Delshams, Rodrigo G. Schaefer, “Arnold Diffusion for a Complete Family of Perturbations”, Regul. Chaotic Dyn., 22:1 (2017), 78–108

Цитирование в формате AMSBIB
\RBibitem{DelSch17}
\by Amadeu Delshams, Rodrigo G. Schaefer
\paper Arnold Diffusion for a Complete Family of Perturbations
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 1
\pages 78--108
\mathnet{http://mi.mathnet.ru/rcd244}
\crossref{https://doi.org/10.1134/S1560354717010051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000394354800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85012226368}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd244
  • http://mi.mathnet.ru/rus/rcd/v22/i1/p78

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. Delshams, R. G. Schaefer, “Arnold diffusion for a complete family of perturbations with two independent harmonics”, Discret. Contin. Dyn. Syst., 38:12, SI (2018), 6047–6072  crossref  mathscinet  isi  scopus
    2. C. Simo, “Some questions looking for answers in dynamical systems”, Discret. Contin. Dyn. Syst., 38:12, SI (2018), 6215–6239  crossref  mathscinet  isi  scopus
    3. P. M. Cincotta, C. M. Giordano, J. G. Marti, C. Beauge, “On the chaotic diffusion in multidimensional Hamiltonian systems”, Celest. Mech. Dyn. Astron., 130:1 (2018), 7  crossref  mathscinet  isi  scopus
  • Просмотров:
    Эта страница:66
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020